# SDR SWIA202505270420

- Difficulty date: April 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,060 hours, 38,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR RESTRAINT NETTING AFT FITTING PLATE HAS SURFACE CORROSION. (FILED CLOSED)REMOVED AND REPLACED CARGO DOOR RESTRATINT NETTING AFT FITTING PLATE WITH REFERENCE TO SRM  51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED CORROSION FINDINGS REPORT.
